Jump to content
In this section we have spot diagnoses posted on a daily basis since June 2010, now over 1700! You can review the archived cases and read the suggested diagnoses by users and the final comment by Dr Uma Sundram, the Editor-in-Chief and main spot diagnosis host. Case are uploaded each week day by 10 a.m. UK time with the correct diagnosis will generally be posted at 8 p.m. UK time. Why not view the most recent spot diagnosis and proffer a diagnosis?

Case Number : Case 2306 - 16 April 2019 Posted By: Uma Sundram

Please read the clinical history and view the images by clicking on them before you proffer your diagnosis.
Submitted Date :
   (0 reviews)

70 year old woman with new rash and increasing LFTs

Edited by Admin_Dermpath


  Report Record

User Feedback


I see some atypical mononuclear cells in the superficial dermis and intravacular spaces (see pict. 2). Immunostains are necessary. The epidermotropism may be part of Sezary syndrome.

Share this comment


Link to comment
share_externally

John Zhang

Posted

Interface dermatitis with eosinophils, so far favor a drug reaction. I understand IgorSC's concern, but I couldn't appreciate cerebriform nuclei on the high power photo, therefore doubt its MF or Sezary.

Share this comment


Link to comment
share_externally

Krishnakumar subramanian

Posted

interface reaction  with eosinophils and LFT elevated

HCV status

also if there is any therapy

eruption of lymphocyte recovery can have atypical lymphocytes mimicking lymphoma but with eosinophils difficult to differentiate from drug rash, did she have any transplant, early GVHR can have elevated LFT and ELR

 

Share this comment


Link to comment
share_externally

Alex-Ventura-Leon

Posted

I favor Drug reaction, and in the context of elevated LFT, I would think in DRESS.

Share this comment


Link to comment
share_externally

Anil Patki

Posted

Necrotic keratinocytes and perivascular lymphocytic infiltrate with a few eosinophils suggest a drug hypersensitivity reaction

Share this comment


Link to comment
share_externally

vincenzo

Posted (edited)

Agree with a drug reaction( DRESS as Alex said). 

Edited by vincenzo

Share this comment


Link to comment
share_externally

I agree that drug reaction is the best diagnosis, particularly DRESS. Nice.

Share this comment


Link to comment
share_externally

Meenakshi Batrani

Posted

I agree with drug rash particularly DRESS in view of elevated LFTs

Share this comment


Link to comment
share_externally

Dr. Mona Abdel-Halim

Posted

Drug reaction, DRESS in particular

Share this comment


Link to comment
share_externally

Uma Sundram

Posted

DRESS (drug reaction with eosinophilia and systemic symptoms). The clinician was concerned about this diagnosis. I also emphasize in these cases, that the infiltrate can have a 'pseudolymphomatous' pattern, mimicking MF, particularly follicular MF.

Share this comment


Link to comment
share_externally



Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

×
×
  • Create New...